# SDR SCNA20250404093

- Difficulty date: January 13, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,402 hours, 21,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKS (2EAS) ON MLG WHEEL WELL PRESSURE DECK WEB STA 663 BTW LBL 33 & LBL 42.    MLG WHEEL WELL PRESSURE DECK WEB STA 663 BTW LBL 33 & LBL 42 WAS REPAIRED PER B737-800 SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2.
